# SDR 2007FA0000041

- Difficulty date: January 16, 2007
- Submitted: January 16, 2007
- Operation: General aviation
- Aircraft: N289ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844039
- Aircraft time: 4,558 hours
- Engine: Lyc IO360A1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis Bolt
- Part number: 400872
- Condition: Sheared
- Location: Nlg
- Part time: 4,558 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, D, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED LOUD BANG FOLLOWED BY A NOSE GEAR DOWN AND LOCKED INDICATION. AIRCRAFT LANDED WITHOUT INCIDENT. UPON INSPECTION BY MX PERSONNEL NOSE GEAR ACTUATOR ROD END CLEVIS BOLT (AN23-21A) MISSING WITH EVIDENCE OF BOLT FAILURE.
